MathSciNet Relay Station
MathSciNet bibliographic data
MR1326997 (96k:46091) 46J15 (30D55 46J20)
Bishop, Christopher J. Some characterizations of $C(\scr M)$. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2695–2701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement